# SDR USAA950415

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Lt Emer Exit
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .125 INCH CRACK FWD STOP AND .25 INCH CRACK AFT STOP LEFT AFT EMERGENCY EXIT WINDOW.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 53-20-03.  (M)
